HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Curves and surfaces in Hyperbolic space

Files in This Item:
pre559.pdf816.5 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83704

Title: Curves and surfaces in Hyperbolic space
Authors: Izumiya, S. Browse this author
Pei, D. Browse this author
Takahashi, M. Browse this author
Issue Date: Jul-2002
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 559
Start Page: 1
End Page: 16
Abstract: In the first part (§2, §3), we give a survey of the recent results on application of singularity theory for curves and surfaces in Hyperbolic space. After that we define the hyperbolic canal surface of a hyperbolic space curve and apply the results of the first part to get some geometric relations between the hyperbolic canal surface and the center curve.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69308
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University